# SDR ASAA2019042272950

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,071 hours, 7,812 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100027
- Part serial: 12324H7353
- Condition: Failed
- Location: Cockpit
- Part time: 24,120 hours, 7,831 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW OVHT LIGHT ILLUMINATED AFTER PUSH. GROUNDED - YES. LEFT SIDE WINDOW TAP MOVED TO APPROPRIATE TERMINAL ON TB5016 REF B737-900 WDM 30-41-12 SHEET 2. REMOVED AND REPLACED THE L-2 WINDOW, WINDOW HEAT OPS CHECK GOOD, REF B737-900 AMM 56-11-21.
